# SDR 2011F00106

- Difficulty date: March 8, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 28,566 hours, 14,882 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 800-845
- Part time: 28,556 hours, 14,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STN 800 - 845 AT RBL 26 DOOR SURROUND SILL WEB HAS LEVEL II CORROSION NOTED.  FOUND WHILE ACCOMPLISHING.  WIDE SPREAD CORROSION.
